MAUDE Adverse Event Report: BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of recr2915 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "the needle extension was cut from the luer lock side".
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history, applicable previous investigation(s) and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a split in the extension tubing is confirmed but the exact cause remains unknown.Two photo samples of a 22 ga x 0.75 in winged infusion set were also provided for investigation.The first photo sample shows the product packaging with the infusion set on the side.The lot number shows recr2915.No clear evidence of use or damage could be observed on the sample.The second photo shows the proximal luer with an infusion cap attached to 3-way connector.The extension tubing is broken distal to the hub.A section of the extension tubing is protruding from the hub which indicates the tubing likely broke.Based on the photo samples, possible contributing factors include securement technique, material fatigue, and excessive tensile force.A lot history review (lhr) of recr2915 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (recr2915) have been reported from the same facility in saudi arabia.
 
Event or Problem Description
It was reported "the needle extension was cut from the luer lock side".

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8918866
Report Number3006260740-2019-02452
Device Sequence Number18895508
Product Code FMI
UDI-Device Identifier00801741065873
UDI-Public(01)00801741065873
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2205222
Device Lot NumberRECR2915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2019
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1